Existence and multiplicity results for nonlinear eigenvalue problems with discontinuities

Volume 75 / 2000

Nikolaos Papageorgiou, Francesca Papalini Annales Polonici Mathematici 75 (2000), 125-141 DOI: 10.4064/ap-75-2-125-141

Abstract

We study eigenvalue problems with discontinuous terms. In particular we consider two problems: a nonlinear problem and a semilinear problem for elliptic equations. In order to study the existence of solutions we replace these two problems with their multivalued approximations and, for the first problem, we estabilish an existence result while for the second problem we prove the existence of multiple nontrivial solutions. The approach used is variational.

Authors

  • Nikolaos Papageorgiou
  • Francesca Papalini

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image